# SDR IPXA12M74963

- Difficulty date: July 27, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E BEADED DOUBLER CRACKED TWO PLACES AT APPROX XOS 661- 667.  REPAIRED RT WING FIXED L/E BEADED DOUBLER AT XOS661-667 REF EA 011-5730-01-A4156 I/R, EO MD11-5730-48132-A AND SRM 57-40-02, REPAIR 9, FIG 202, REV 49.
